# SDR AALA20110927DFW02

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 62,326 hours, 32,448 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: EP410
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"DC BUSS OFF" ANNUNCIATOR LIGHT ILLUMINATED DURING CLIMB.  ALL DC LOADS CHECKED NORMAL, ALL ASSOCIATED CBS WERE NORMAL.  CLOSED,  FOUND DC EMERGENCY POWER TRANSFER RELAY BAD.  REPLACED RELAY AND CHECKED OK.
